The Mathematical Institute, University of Oxford, Eprints Archive

Large rational torsion on abelian varieties

Flynn, E. V. (1990) Large rational torsion on abelian varieties. Journal of Number Theory, 36 (3). pp. 257-265. ISSN 0022-314X

[img]
Preview
PDF
140Kb

Abstract

A method of searching for large rational torsion on Abelian varieties is described. A few explicit applications of this method over Q give rational 11- and 13-torsion in dimension 2, and rational 29-torsion in dimension 4.

Item Type:Article
Uncontrolled Keywords:Large torsion; Jacobians.
Subjects:A - C > Algebraic geometry
H - N > Number theory
Research Groups:Number Theory Group
ID Code:273
Deposited By:E. Victor Flynn
Deposited On:12 Jul 2006
Last Modified:20 Jul 2009 14:19

Repository Staff Only: item control page